# SDR R7MR33336

- Difficulty date: April 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Dragging
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR DRAGS CAUSING DRIVE BELT FAILURE.  DISCREPANT UNIT SCRAPPED LOCALLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
